Quenching for a Non-Newtonian Filtration Equation with a Singular Boundary Condition
Xiliu Li,
Chunlai Mu,
Qingna Zhang and
Shouming Zhou
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
This paper deals with a nonlinear -Laplacian equation with singular boundary conditions. Under proper conditions, the solution of this equation quenches in finite time and the only quenching point thatis are obtained. Moreover, the quenching rate of this equation is established. Finally, we give an example of an application of our results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/539161.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/539161.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:539161
DOI: 10.1155/2012/539161
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().